# SDR RAIA0011002

- Difficulty date: November 8, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 11,215 hours, 11,696 cycles
- Propeller: Mcauly C5JFR36C1104
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Propeller
- Part number: C5JFR36C1104
- Condition: Failed
- Location: Rt Engine
- Part time: 11,220 hours, 10,689 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7402-STL- RIGHT PROPELLER HEAT INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED RIGHT PROPELLER.
